The growth of CM periods over false tate extensions

Daniel Delbourgo, Thomas Ward

Research output: Contribution to journalArticleResearchpeer-review

10 Citations (Scopus)


We prove weak forms of Kato s K-1-congruences for elliptic curves with complex multiplication, subject to two technical hypotheses. We next use MAGMA to calculate the mu-invariant measuring the discrepancy between the motivic and automorphic p-adic L-functions. Via the two-variable main conjecture, one can then estimate growth in this mu-invariant using arithmetic of the Z(p)(2)-extension.
Original languageEnglish
Pages (from-to)195 - 210
Number of pages16
JournalExperimental Mathematics
Issue number2
Publication statusPublished - 2010

Cite this